# SDR DHL200180240C

- Difficulty date: December 25, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 37014232N
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB. FITTING LOWER PART CRACKED 1/2 INCH AT STA XFS60.REMOVED CRACKED FITTING PER SRM 51-1-20D,CLEANED ,TREATED AND PRIMED AREA AS REQUIRED PER SRM 51-1-8B.INSTALLED NEW FITTING PER SRM 51-1-20D.
